# SDR 08FDEA00715

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER APRON FAIRING IS DISBONDED.  RE-APPLIED ADHESIVE PER SRM 55-15-11  PARAGRAPH 5 SECTIONS H & I TO   DISBONDED SILICONE MATERIAL.
